# SDR DALA2023030701666

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,360 hours, 11,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2656848) DURING INSPECTION FOUND FWD CARGO COMPARTMENT FUS. STRUCTURE MAIN FRAME IS BENT BS 500K BETWEEN STR 24R AND STR 25R. TRIMMED OUT DAMAGE 7" X 2" AND REPAIRED STA 500K FRAME IAW B737 SRM 53-30-07 REPAIR 2.
